# SDR AMTA200600528

- Difficulty date: August 27, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 42,806 hours, 29,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 016972
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LT INOPERATIVE (EMERGENCY).  REPLACED BATTERY/CHARGER ASSY IAW MM, OPS CHECK GOOD.  (K)
